# SDR AU000990

- Difficulty date: October 9, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 31080281
- Condition: Seized
- Location: Rt Engine
- Component: 31080261
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE TURBINE BEARING SCAVENGE PUMP GEARSHAFT SEIZED IN THE PUMP HOUSING CAUSING THE PUMP DRIVESHAFT GEARS TO STRIP. METAL CONTAMINATION OF THE SCAVENGE PUMP AND REAR TURBINE BEARING.
